# SDR QXEA200301551

- Difficulty date: December 13, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 4,952 hours, 3,806 cycles
- Engine: Ge CF348C1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: GG670800025
- Part serial: 00177R
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 4,527 hours, 3,489 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PDX FLIGHT 2452 ON DESCENT INTO PDX RIGHT COWL ANTI ICE AND RIGHT BLEED CAUTION MESSAGE ILLUMINATED.  ANTI ICE SYNOPTIC PAGE SHOWED RIGHT BLEED VALVE AND RIGHT ENGINE ANTI ICE VALVES CLOSED.  PERFORMANCE OF RIGHT COWL ANTI ICE AND RIGHT BLEED CAUTION MESSAGE CHECKLISTS CAUSED MESSAGES TO EXTINGUISH.  REPLACED NR 2 PRSOV.  OPERATION CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
